# SDR SWAA2014121935177

- Difficulty date: November 29, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z ANGLE AT STATION 277 TO 360,  STRINGER 17L FLOOR AREA FWD CABIN.  R & R ANGLE IAW SRM.
